Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

40 years old. Is it possible to increase height?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
i am 40 .short need to be taller
if you have it my life will change
Posted Mon, 7 Jan 2013 in Weight & Lifestyle
Answered by Dr. G.Srinivasan 2 hours later
Welcome to XXXXXXX and thanks for your query.
I understand your concern.
By this time, i guess you would have done some research in the internet about the question that you have raised.
Generally height increase stops between 18 and 25 years of age.
Also, due to bone loss and osteoporosis, unfortunately height starts decreasing very marginally after the age of 40 years.
So even though it may not be possible to increase the height, YOU CAN APPEAR TALLER by certain methods like use of high heels, upright posture and vertically lined dress.
Hope this helps, kindly do not hesitate to write back for doubts if any.
Above answer was peer-reviewed by
Follow-up: 40 years old. Is it possible to increase height? 4 hours later
Thank you .Please if you get anything new tell me anytime
Answered by Dr. G.Srinivasan 13 minutes later
Welcome back. Definitely yes.
Thanks for your understanding.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor